# SDR DALA2016083106304

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED R1 GIRT BAR FITTINGS ABOVE FLOOR PANEL 160G.  R1 GIRT BAR FITTINGS ABOVE FLOOR PANEL 160G WERE REPLACED IAW DWG 3936193, REV ORIGINAL.
